# SDR ZW0A0100813

- Difficulty date: April 25, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON LT CARGO TRACK AT STA 1155 TO 1218.  INSTALLED NEW TRACK AND INSTALLED FASTENERS PER SRM 51-30 FROM STA 1010 TO STA 1218, AND SRM 53-05 FIG 4.
